Absorption of p-modes by thin magnetic flux tubes

Jain, R., Hindman, B.W., Braun, D.C. et al. (1 more author) (2009) Absorption of p-modes by thin magnetic flux tubes. Astrophysical Journal, 695 (1). pp. 325-335.



  • Jain, R.
  • Hindman, B.W.
  • Braun, D.C.
  • Birch, A.C.
  • Published: 10 April 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 09 Mar 2010 16:10
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1088/0004-637X/695/1/325
Status: Published
Publisher: Institute of Physics
Identification Number: https://doi.org/10.1088/0004-637X/695/1/325

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export